Alert archive / New York / Flash Flood Warnings in 2006

Flash Flood Warning 33, NWS New York, NY

October 11, 2006Suffolk County, New York

NWS New York, NY issued this flash flood warning at Oct 11, 2006, 9:49 PM EDT for Suffolk County, New York. It was in force for 86 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Oct 11, 2006, 9:49 PM EDT (01:49 UTC)
Expired
Oct 11, 2006, 11:15 PM EDT
In force
86 min
Issued by
NWS New York, NY
Area
Counties, with a storm outline in the text

County Suffolk County, NY

The radar

The Brookhaven radar (KOKX), 39 km from the middle of the area, began a volume at 01:53 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 26 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Brookhaven, NY (KOKX), launched 00:00Z, 1.8 hours before the alert went out and 39 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Brookhaven, NY at 00:00Z on 2006-10-12Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Brookhaven, NY at 00:00Z on 2006-10-12The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 87 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
505 m above ground
0-6 km bulk shear
54 kt
0-1 km storm-relative helicity
87 m²/s²
0-3 km storm-relative helicity
270 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS51 KOKX 120153
FFWOKX
NYC103-120315-

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE UPTON NY
949 PM EDT WED OCT 11 2006

THE NATIONAL WEATHER SERVICE IN UPTON NY HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  WESTERN SUFFOLK COUNTY IN SOUTHEAST NEW YORK...

* UNTIL 1115 PM EDT...

* AT 947 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED   
  HEAVY RAIN FALLING OVER THE WARNED AREA. RAINFALL RATES OF 1 TO 1  
  1/2 INCHES PER HOUR WILL OCCUR ACROSS THE WARNED AREA...CAUSING   
  FLASH FLOODING.

EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL 
CREEKS AND STREAMS...URBAN AREAS...HIGHWAYS...STREETS AND 
UNDERPASSES AS WELL AS OTHER DRAINAGE AREAS AND LOW LYING SPOTS.

BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING. IF FLASH FLOODING IS OBSERVED ACT QUICKLY. MOVE
UP TO HIGHER GROUND TO ESCAPE FLOOD WATERS. DO NOT STAY IN AREAS
SUBJECT TO FLOODING WHEN WATER BEGINS RISING.

LAT...LON 4061 7341 4066 7305 4093 7315 4093 7349

$$
2 follow-up statements
000 
WGUS71 KOKX 120237
FFSOKX

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE UPTON NY
1035 PM EDT WED OCT 11 2006

NYC103-120315-
SUFFOLK NY-
1035 PM EDT WED OCT 11 2006

...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 1115 PM EDT FOR
WESTERN SUFFOLK COUNTY...

AT 1024 PM EDT...TRAINED WEATHER SPOTTERS...RADAR ESTIMATES AND 
LOCAL MESONET DATA ALL REPORTED VERY HEAVY RAINS...PRODUCING FLASH 
FLOODING OVER THE WARNED AREA. ADDITIONAL MODERATE TO HEAVY RAINFALL 
WILL CONTINUE ACROSS WESTERN SUFFOLK COUNTY THROUGH 1115 PM...THEN 
DIMINISH.

EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL 
CREEKS AND STREAMS...URBAN AREAS...HIGHWAYS...STREETS AND UNDERPASSES
AS WELL AS OTHER DRAINAGE AREAS AND LOW LYING SPOTS.

BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING. IF FLASH FLOODING IS OBSERVED ACT QUICKLY. MOVE
UP TO HIGHER GROUND TO ESCAPE FLOOD WATERS. DO NOT STAY IN AREAS
SUBJECT TO FLOODING WHEN WATER BEGINS RISING.

A FLASH FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR OCCURRING. 
IF YOU ARE IN THE WARNING AREA MOVE TO HIGHER GROUND IMMEDIATELY. 
RESIDENTS LIVING ALONG STREAMS AND CREEKS SHOULD TAKE IMMEDIATE 
PRECAUTIONS TO PROTECT LIFE AND PROPERTY. DO NOT ATTEMPT TO CROSS 
SWIFTLY FLOWING WATERS OR WATERS OF UNKNOWN DEPTH BY FOOT OR BY 
AUTOMOBILE.

TO REPORT FLOODING...HAVE THE NEAREST LAW ENFORCEMENT AGENCY RELAY
YOUR REPORT TO THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN UPTON
NY.

LAT...LON 4061 7341 4066 7305 4093 7315 4093 7349

$$

CNJ
000 
WGUS71 KOKX 120313
FFSOKX

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE UPTON NY
1108 PM EDT WED OCT 11 2006

NYC103-120318-
SUFFOLK NY-
1108 PM EDT WED OCT 11 2006

...THE FLASH FLOOD WARNING FOR WESTERN SUFFOLK COUNTY EXPIRES AT 
1115 PM EDT...

ALTHOUGH LIGHT TO LOCALLY MODERATE SHOWERS WILL CONTINUE TO FALL 
OVERNIGHT...THE HEAVY RAINS HAVE MOVED NORTH OF THE AREA ENDING THE 
THREAT OF FLASH FLOODING. THEREFORE...THE FLASH FLOOD WARNING WILL 
BE ALLOWED TO EXPIRE AT 1115 PM. 

LAT...LON 4061 7341 4066 7305 4093 7315 4093 7349

$$

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS New York, NY wrote its last area forecast discussion before this flash flood warning went out at Oct 11, 9:00 PM EDT, 49 minutes earlier.

Area forecast discussion, Oct 11, 9:00 PM EDT, 49 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE UPTON NY
900 PM EDT WED OCT 11 2006

.NEAR TERM (OVERNIGHT)...
MAIN CHANGE TO THE FORECAST THIS EVENING IS TO DECREASE POPS
OVERNIGHT...TAPERING THINGS OFF TO CHC FROM SOUTH TO NORTH AFTER
MIDNIGHT AS THETA E ADVECTION PUSHES NORTH OF THE AREA. MODELS WERE
A BIT TOO SLOW WITH THE ONSET AND END TIME OF THE WIDESPREAD
RAINS...SO BASING UPDATED FORECAST MOSTLY ON RADAR/SAT TRENDS.
STEADY OCCASIONAL PRECIPITATION WILL TAPER TO SCT SHOWERS OVERNIGHT
AS WARM FRONT/WEAKENING SFC LOW JUST OFF THE DELMARVA MOVE
NORTHWARD. ALSO KEPT ISOLD TSTMS IN THE FORECAST...BUT CONFINED TO
WESTERN PORTIONS OF THE CWA...WITH OCNL LTNG STRIKES MOVING UP FROM
SOUTHERN NJ. WARM FRONTS ALWAYS TRICKY TO FORECAST IN THIS NECK OF
THE WOODS AT NIGHT...BUT BELIEVE IT WILL BECOME CAUGHT UP THROUGH
LONG ISLAND SOUND BY MORNING...THEN PUSH THROUGH THE REMAINDER OF
THE FORECAST AREA.

LOWS OVERNIGHT LOOK ON TRACK...WILL JUST TWEAK HOURLY TEMPS AND DEWS
TO ACCOUNT FOR CURRENT CONDITIONS.
&&

.SHORT TERM (THURSDAY THROUGH SATURDAY)...
MODELS REMAIN FAIRLY SIMILAR THROUGH 12Z FRIDAY...THEN NAM DEVELOPS
A LOW NEAR THE VIRGINIA CAPES...AND LIFTS IT TO SOUTHEAST OF CAPE
COD BY 0Z SATURDAY...AND THEN BECOME SIMILAR AGAIN THROUGH REMAINDER
OF SHORT TERM. 9Z SREF ENSEMBLE MEMBERS PLACE THE NAM IN A MINORITY
IN DEVELOPING THIS LOW...WITH THE OPERATIONAL NAM BEING THE FURTHEST
EAST OF ANY MEMBER WHICH EVEN DEVELOPS THIS LOW. AS A RESULT HAVE
LEANED TOWARDS GFS IN SHORT TERM WHERE DIFFERENCES EXIST WITH
NAM...OTHERWISE USED A BLEND.

WITH AREA IN WARM SECTOR TO START ON THURSDAY...THEN HAVE COLD
FRONTAL PASSAGE IN THE AFTERNOON. HAVE CHANCE POPS IN THE MORNING
AHEAD OF THE FRONT (LIKELY FAR E). HOWEVER...BY AFTERNOON HAVE 20
TO 25 KT OF DOWNSLOPE FLOW AND A DRYING BOUNDARY LEVEL SO HAVE
OPTED FOR A DRY FORECAST FOR THURSDAY AFTERNOON. ONCE AGAIN
GUIDANCE ARE SIMILAR WITH FORECASTED HIGHS SO AGAIN USED A
MET/MAV/FWC BLEND.

CLOUD COVER INCREASES THURSDAY NIGHT AS DEFORMATION AXIS MOVES
ACROSS REGION...THEN HAVE CHANCE POPS MAINLY SOUTHERN AREAS LATE
FRIDAY MORNING/EARLY AFTERNOON WITH PASSAGE OF 700 AND 850 MB SHORT
WAVE (MAIN ENERGY SOUTH)...BOUNDARY LEVEL FLOW TURNS TO THE SOUTH
AHEAD OF THIS WAVE AS WELL ACROSS SOUTHERN REGIONS...HELPING TO
SUPPLY LOW LEVEL MOISTURE...BUT REMAINS IN A DOWNSLOPE FLOW
ORIENTATION ACROSS NORTHERN AREAS (HENCE ONLY SLIGHT CHANCE POPS
THERE). DRIER AND MUCH COOLER AIR THEN BUILD IN FRIDAY NIGHT AND
SATURDAY AS HIGH PRESSURE BUILDS IN FROM THE SOUTHWEST...AND
WESTERLY LOW LEVEL FLOW OF 20-30 KT SETS UP ACROSS THE REGION. FWC
TEMPERATURES WERE ON THE HIGH SIDE BASED ON 850 TEMPERATURES/LOW
LEVEL THICKNESS AND CLOUD COVER EXPECTED FRIDAY...SO USED MAV/MET
BLEND FOR TEMPERATURES THROUGH FRIDAY NIGHT...THEN MEX GUIDANCE FOR
SATURDAY (MAV/MET GUIDANCE ONLY GOES OUT THROUGH THE 1ST 5 PERIODS).

&&

.LONG TERM (SATURDAY NIGHT THROUGH WEDNESDAY)...
6Z GFS WAS IN REASONABLE AGREEMENT WITH PREFERRED HPC SOLUTION OF
0Z GFS ENSEMBLE MEAN SOLUTION...WHICH PROVIDED REASONABLE
CONTINUITY WITH YESTERDAY/S LINE OF THINKING. 12Z GFS IS A BIT
MORE PROGRESSIVE WITH SYSTEMS BY THE END OF THE FORECAST
PERIOD...12Z SLOWER...CURRENT FORECAST FAVORS MORE OF THE SLOWER
12Z ECMWF...WHICH IS GOOD GIVEN HISTORICAL STRENGTH OF ECMWF IN
LONGER TERM.

EXPECT THINGS TO BE DRY THROUGH SUNDAY NIGHT AS HIGH PRESSURE
BUILDS OVER NORTHEAST U.S. COULD END UP WITH SOME WARM FRONTAL
PRECIPITATION MONDAY (SLIGHT CHANCE) BUT MORE LIKELY MONDAY NIGHT
(CHANCE POPS). BOUNDARY THEN STALLS OUT NEAR REGION INTO
WEDNESDAY...SO HAVE CHANCE POPS THROUGH THEN.

&&

.AVIATION...
WIDESPREAD MVFR TO IFR CONDITIONS WILL CONTINUE THROUGH THE
EVENING...DUE TO BOTH LOW CIGS AND LOW VSBYS IN AREAS OF MDT RAIN.
ISOLATED TSTMS WILL BE POSSIBLE AS WELL...AFFECTING PRIMARILY THE
WESTERN TERMINALS OF EWR/TEB. WEAK SFC LOW WILL MOVE THROUGH THE
AREA AROUND MIDNIGHT...BRINGING AN END TO THE STEADY RAIN...BUT IFR
TO LOCALLY LIFR CONDITIONS WILL REMAIN THROUGH MUCH OF THE NIGHT DUE
TO SATURATED LOW LEVELS. STILL LOOKING FOR IMPROVEMENT TO MVFR CIGS
AFTER WARM FRONTAL PASSAGE LATE TONIGHT...DEVIATED FROM GFS MOS
GUIDANCE HERE AS IT TENDS TO BE TOO PESSIMISTIC IN THE WARM SECTOR.
COLD FRONT PUSHES THROUGH AROUND 15Z NYC AREA...BY 16Z KISP/KBDR...
AND 18Z KGON...FOLLOWED BY GUSTY WEST WINDS AND RAPID IMPROVEMENT TO
VFR.
&&

.MARINE...
SCA HAS BEEN EXPANDED TO INCLUDE WRN LI SOUND AS WELL AS THE EASTERN
SOUND THROUGH MIDNIGHT...BASED ON UCONN MYSOUND BUOY DATA WHICH
SHOWS EAST WINDS AT 20 KT GUSTING TO 25-30 KT AND SEAS OF 3 TO 6 FT.
THESE WINDS SHOULD CONTINUE UNTIL SFC LOW MOVES THROUGH THE AREA
AROUND MIDNIGHT...THEN TURN SE AND DIMINISH CONSIDERABLY.

OTHERWISE...SCA REMAINS UP FOR MARGINAL WIND AND SEA CONDITIONS ON
THE OCEAN WATERS GENERALLY THROUGH FRIDAY MORNING. THE AREA WILL
REMAIN UNDER A MODERATE EASTERLY FLOW TONIGHT AS WE ARE CAUGHT
BETWEEN HIGH PRESSURE OVER EASTERN CANADA...A WEAK AREA OF LOW
PRESSURE MOVING NORTHWARD OFF THE MID ATLANTIC COAST...AND A
STRONGER LOW PRESSURE SYSTEM OVER THE GREAT LAKES REGION. MODELS
HAVE COME INTO VERY GOOD AGREEMENT THROUGH ABOUT 48 HOURS WITH A
WARM FRONT APPROACHING FROM THE SOUTH TONIGHT...PUSHING NORTH OF THE
AREA THU MORNING...FOLLOWED BY A STRONG COLD FRONTAL PASSAGE THU
AFTERNOON. WINDS ALOFT INCREASE A BIT THIS EVENING (BEFORE SUBSIDING
AFTER MIDNIGHT)...SO HAVE OPTED TO LEAVE THE SCA UP FOR WINDS AND
SEAS AS OPPOSED TO JUST SEAS WITH MORE OF A DRY ADIABATIC FLOW OVER
THE WARMER OCEAN WATERS.

THERE MAY BE A FEW HOURS LATE TONIGHT AND THU MORNING THAT SEAS FALL
BELOW SCA LEVELS...BUT WILL COME UP AGAIN DURING THE AFTERNOON AS A
QUICK SURGE OF COLD AIR ADVECTION BEHIND THE FRONT WILL BRING WINDS
AND SEAS BACK TO SCA LEVELS...ESPECIALLY EAST OF FIRE ISLAND INLET.
ON FRIDAY...HIGH PRESSURE BEGINS TO BUILD INTO THE SOUTHEAST KEEPING
CONDITIONS BELOW SCA LEVELS THROUGH MON.

ALTHOUGH THERE WAS SOME MINOR COASTAL FLOODING ALONG THE SOUTH SHORE
OF LONG ISLAND THIS MORNING...THE LOWER OF THE 2 ASTRONOMICAL HIGH
TIDES OCCURS TONIGHT. TIDAL DEPARTURES ARE CURRENTLY RUNNING 1
1/2 TO 2 FT ABOVE NORMAL...BUT 2 TO 2 1/2 FT IS NEEDED TO REACH
MINOR COASTAL FLOODING LEVELS TONIGHT...THEREFORE NO SERIOUS
PROBLEMS ARE EXPECTED. A FEW LOCATIONS MAY JUST REACH MINOR COASTAL
FLOODING LEVELS AROUND HIGH TIDE OVERNIGHT. HIGH TIDE ON THU
AFTERNOON IS AROUND 1 PM ON THE SOUTH SHORE (AROUND 4 PM ON LI
SOUND). IT CURRENTLY LOOKS LIKE WE WILL REMAIN BELOW MINOR COASTAL
FLOODING LEVELS FOR THAT TIDE CYCLE.

&&

.HYDROLOGY...
EXPECT AROUND A HALF AN INCH OF RAINFALL AHEAD OF WARM FRONT
OVERNIGHT...WITH LOCALLY HEAVIER AMOUNTS IN ANY
THUNDERSTORMS/STRONGER CONVECTION. THEN ANOTHER TENTH TO QUARTER
OF AN INCH WITH LOW-MID LEVEL SHORTWAVE PASSAGE ON FRIDAY. THIS
RAINFALL WILL HAVE NO SIGNIFICANT IMPACT ON AREA
RIVER/STREAM/CREEK LEVELS.

&&

.OKX WATCHES/WARNINGS/ADVISORIES...
CT...NONE.
NJ...NONE.
NY...NONE.
MARINE...SMALL CRAFT ADVISORY FOR ANZ355 UNTIL 8 AM THURSDAY.
  ...SMALL CRAFT ADVISORY FOR ANZ330-335 UNTIL MIDNIGHT THURSDAY.
  ...SMALL CRAFT ADVISORY FOR ANZ350-353 UNTIL 8 AM FRIDAY.
&&
Hazardous weather outlook, Oct 11, 4:26 AM EDT, 17 hours 23 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE UPTON NY
426 AM EDT WED OCT 11 2006

CTZ005>012-NJZ002>006-011-NYZ067>081-120830-
NORTHERN FAIRFIELD-NORTHERN NEW HAVEN-NORTHERN MIDDLESEX-
NORTHERN NEW LONDON-SOUTHERN FAIRFIELD-SOUTHERN NEW HAVEN-
SOUTHERN MIDDLESEX-SOUTHERN NEW LONDON-WESTERN PASSAIC-BERGEN-
EASTERN PASSAIC-ESSEX-HUDSON-UNION-ORANGE-PUTNAM-ROCKLAND-
NORTHERN WESTCHESTER-SOUTHERN WESTCHESTER-NEW YORK (MANHATTAN)-
BRONX-RICHMOND (STATEN ISLAND)-KINGS (BROOKLYN)-QUEENS-NASSAU-
NORTHWESTERN SUFFOLK-NORTHEASTERN SUFFOLK-SOUTHWESTERN SUFFOLK-
SOUTHEASTERN SUFFOLK-
426 AM EDT WED OCT 11 2006

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHERN
CONNECTICUT...NORTHEAST NEW JERSEY AND SOUTHEAST NEW YORK.

.DAY ONE...TODAY AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

ANZ350-353-355-120830-
MORICHES INLET NY TO MONTAUK POINT NY OUT 20 NM-
FIRE ISLAND INLET NY TO MORICHES INLET NY OUT 20 NM-
SANDY HOOK NJ TO FIRE ISLAND INLET NY OUT 20 NM-
426 AM EDT WED OCT 11 2006

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 8 AM EDT THURSDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF ATLANTIC
COASTAL WATERS.

.DAY ONE...TODAY AND TONIGHT

A SMALL CRAFT ADVISORY IS IN EFFECT THROUGH TONIGHT FOR WIND GUSTS
TO 25 KT...AND SEAS OF 4 TO 6 FT. TIDAL DEPARTURES OF 1 TO 1 1/2 FEET
ABOVE NORMAL MAY RESULT IN MINOR COASTAL FLOODING AROUND THE TIMES
OF HIGH TIDE THIS AFTERNOON. OTHERWISE...NO HAZARDOUS WEATHER IS
EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

ANZ335-338-120830-
LONG ISLAND SOUND WEST OF NEW HAVEN CT/PORT JEFFERSON NY-
NEW YORK HARBOR-
426 AM EDT WED OCT 11 2006

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF ATLANTIC
COASTAL WATERS.

.DAY ONE...TODAY AND TONIGHT

TIDAL DEPARTURES OF 1 TO 1 1/2 FEET ABOVE NORMAL MAY RESULT IN
MINOR COASTAL FLOODING AROUND THE TIMES OF HIGH TIDE THIS
AFTERNOON. OTHERWISE...NO HAZARDOUS WEATHER IS EXPECTED AT THIS
TIME.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

ANZ330-120830-
LONG ISLAND SOUND EAST OF NEW HAVEN CT/PORT JEFFERSON NY-
426 AM EDT WED OCT 11 2006

...SMALL CRAFT ADVISORY IN EFFECT FROM 8 AM THIS MORNING TO
MIDNIGHT EDT TONIGHT...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF ATLANTIC
COASTAL WATERS.

.DAY ONE...TODAY AND TONIGHT

A SMALL CRAFT ADVISORY IS IN EFFECT FOR TODAY AND TONIGHT FOR WIND
GUSTS TO 25 KT. TIDAL DEPARTURES OF 1 TO 1 1/2 FEET ABOVE NORMAL
MAY RESULT IN MINOR COASTAL FLOODING AROUND THE TIMES OF HIGH TIDE
THIS AFTERNOON. OTHERWISE...NO HAZARDOUS WEATHER IS EXPECTED AT
THIS TIME.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

The office that day

Everything else NWS New York, NY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Oct 12, 3:40 PM EDTFrost AdvisoryOKXOrange, Putnam, Rockland, Westchester17 hr
Oct 12, 3:40 PM EDTFreeze WatchOKXOrange, Putnam, Rockland, Westchester13 hr

Nearby

Flash Flood Warnings in New York, 2006Every flash flood warning in 2006

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.